# SDR AU010239

- Difficulty date: February 22, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 HYDRAULIC SYSTEM LOW QUANTITY. INVESTIGATION COULD FIND NOEVIDENCE OF LEAKS. SUSPECT SYSTEM NOT REPLENISHED.
